Clonazepam fatal overdose








Klonopin (Clonazepam) Patient Information Missed a Dose and

11/17/2014
05:33 | Author: Steven Lewis

Metformin information for patients
Klonopin (Clonazepam) Patient Information Missed a Dose and

Seek emergency medical attention or call the Poison Help line at 1222. An overdose of clonazepam can be fatal. Overdose symptoms may include.

Cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for depression or anxiety can add to sleepiness caused by clonazepam. l your doctor if you regularly use any of these medicines, or any other seizure medications or benzodiazepines.

l your doctor about all medications you use.

Comments (1)Read more



How much is too much clonazepam to take to create an overdose

11/17/2014
03:06 | Author: Allison King

Metformin information for patients
How much is too much clonazepam to take to create an overdose

So, if you are taking the clonazepam on its own, it is extremely unlikely that you would have a fatal overdose (though you can put yourself in.

Cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for depression or anxiety can add to sleepiness caused by clonazepam. l your doctor if you regularly use any of these medicines, or any other seizure medications or benzodiazepines.

l your doctor about all medications you use.

Comments (2)Read more

How many milligrams of clonazepam would be lethal - Wiki Answers

11/17/2014
01:41 | Author: Steven Lewis

Metformin information for patients
How many milligrams of clonazepam would be lethal - Wiki Answers

Recently I've been talking with my doctor (psychiatrist), and he said that a high dose of clonazepam could cause a cardiac arrest, and death too. I've heard cases.

Comments (0)

KLONOPINWhat is the lethal dosage ? - Health Forums

11/17/2014
01:08 | Author: Jeremy Rodriguez

Lactic acidosis
KLONOPINWhat is the lethal dosage ? - Health Forums

I know it's usually rated as Milligrams/Kilograms of the patient [mh/Kg sometimes in an autopsy report], I am unable to find the lethal dose even.

Comments (0)

Valid suicide threat, or gesture? - overdose Ask MetaFilter

11/17/2014
03:05 | Author: Molly Young

Lactic acidosis
Valid suicide threat, or gesture? - overdose Ask MetaFilter

I don't want to encourage his dramatic behavior if the Klonopin isn't really lethal, but if it is dangerous, I will l his spouse and therapist.

Cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for depression or anxiety can add to sleepiness caused by clonazepam. l your doctor if you regularly use any of these medicines, or any other seizure medications or benzodiazepines.

l your doctor about all medications you use.

Comments (5)Read more